MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ATUNE CR RT MS INS SZ 6 7; KNEE IMPLANT - TIBIAL INSERT

DEPUY IRELAND - 3015516266 ATUNE CR RT MS INS SZ 6 7; KNEE IMPLANT - TIBIAL INSERT
Catalog Number 152020607
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that insert did not seat properly into the tray.Doe: (b)(6) 2026.Affected side: right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.According to the information received, ¿it was reported that insert did not seat properly into the tray.Doe: (b)(6) 2026.Affected side: right knee¿.Product description: atune cr rt ms ins sz 6 7.Product code: 152020607.Lot no: m95w71.Quantity of manufactured: (b)(4) each.Date of manufacturing: 07/03/2025.Expiry date: 06/30/2033.Ifu reference: 090200902.A manufacturing record evaluation was performed for the finished device product description: product code: 152020607 lot no: m95w71, and no non-conformances / manufacturing irregularities were identified.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: 1) quantity manufactured: (b)(4) each.2) date of manufacture: 07/03/2025.3) any anomalies or deviations identified in dhr: none.4) expiry date: 06/30/2033.5) ifu reference: 090200902.Device history review: a manufacturing record evaluation was performed for the finished device product description: product code: 152020607 lot no: m95w71, and no non-conformances / manufacturing irregularities were identified.Added: d10 concomitant.

Brand Name
ATUNE CR RT MS INS SZ 6 7
Common Device Name
KNEE IMPLANT - TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24288448
Report Number1818910-2026-02634
Device Sequence Number9381078
Product Code JWH
UDI-Device Identifier10603295542582
UDI-Public(01)10603295542582(10)M95W71
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K211609
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number152020607
Device Lot NumberM95W71
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date02/08/2026
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN KNEE TIBIAL TRAY.
Patient SexFemale